Advances in Differential Equations

___________________________________________________________________________________________

Advances in Differential Equations
Volume 28, Numbers 1-12, January-December 2023


Critical problems with Hardy potential on Stratified Lie Groups
Annunziata Loiudice
Advances in Differential Equations, Volume 28, Number 1-2 (2023), 1-33


Qualitative properties of singular solutions of Choquard equations
Huyuan Chen and Feng Zhou
Advances in Differential Equations, Volume 28, Number 1-2 (2023), 35-72
Multiple Riemann wave solutions of the general form of quasilinear hyperbolic systems
A.M. Grundland and J. de Lucas
Advances in Differential Equations, Volume 28, Number 1-2 (2023), 73-112
Nonlinear Fractional Schrödinger Equations coupled by power--type nonlinearities
Eduardo Colorado and Alejandro Ortega
Advances in Differential Equations, Volume 28, Number 1-2 (2023), 113-142
Nonlinear Liouville-type theorems for generalized Baouendi-Grushin operator on Riemannian manifolds
Mohamed Jleli, Maria Alessandra Ragusa, and Bessem Samet
Advances in Differential Equations, Volume 28, Number 1-2 (2023), 143-168
Asymptotics for logistic-type equations with Dirichlet fractional Laplace operator
Tomasz Klimsiak
Advances in Differential Equations, Volume 28, Number 3-4 (2023), 169-216
Multiple positive bound state solutions for fractional Schrödinger-Poisson system with critical growth
Wen Guan and Da-Bin Wang
Advances in Differential Equations, Volume 28, Number 3-4 (2023), 217-246
Landesman-Lazer type conditions for scalar one-sided superlinear nonlinearities with Neumann boundary conditions
Rossella Marvulli and Andrea Sfecci
Advances in Differential Equations, Volume 28, Number 3-4 (2023), 247-286
A property of Absolute Minimizers in $L^\infty$ Calculus of Variations and of solutions of the Aronsson-Euler equation
Camilla Brizzi and Luigi De Pascale
Advances in Differential Equations, Volume 28, Number 3-4 (2023), 287-310
Finite time extinction for a critically damped Schrödinger equation with a sublinear nonlinearity
Pascal Bégout and Jesús Ildefonso Díaz
Advances in Differential Equations, Volume 28, Number 3-4 (2023), 311-340
Erratum to ``Navier--Stokes equations in a curved thin domain, Part III: thin-film limit''
Tatsu-Hiko Miura
Advances in Differential Equations, Volume 28, Number 3-4 (2023), 341-346
Existence of positive solution for a class of elliptic problems with indefinite nonlinearities with critical and supercritical growth
Gustavo S.A. Costa, Giovany M. Figueiredo, and José Carlos O. Junior
Advances in Differential Equations, Volume 28, Number 5-6 (2023), 347-372
The linearized 3d Euler equations with inflow, outflow
Gung-Min Gie, James P. Kelliher, and Anna L. Mazzucato
Advances in Differential Equations, Volume 28, Number 5-6 (2023), 373-412
The higher order nonlinear Schrödinger equation with quadratic nonlinearity on the real axis
Andrei V. Faminskii
Advances in Differential Equations, Volume 28, Number 5-6 (2023), 413-466
Multiplicity results of solutions to the double phase anisotropic variational problems involving variable exponent
Jinxia Cen, Seong Jin Kim, Yun-Ho Kim, and Shengda Zeng
Advances in Differential Equations, Volume 28, Number 5-6 (2023), 467-504
Hierarchical exact controllability of hyperbolic equations and Dunford-Pettis' theorem
Fágner D. Araruna, Enrique Fernández-Cara, and Luciano C. da Silva
Advances in Differential Equations, Volume 28, Number 5-6 (2023), 505-536
Domain variations of the first eigenvalue via a strict Faber-Krahn type inequality
T.V. Anoop and K. Ashok Kumar
Advances in Differential Equations, Volume 28, Number 7/8 (2023), 537-568
Impulsive evolution processes: abstract results and an application to a coupled wave equations
Everaldo M. Bonotto, Marcelo J.D. Nascimento, and Eric B. Santiago
Advances in Differential Equations, Volume 28, Number 7/8 (2023), 569-612
A Liouville type result and quantization effects on the system $-\Delta u = u J'(1-|u|^{2})$ for a potential convex near zero
Umberto De Maio, Rejeb Hadiji, Catalin Lefter, and Carmen Perugia
Advances in Differential Equations, Volume 28, Number 7/8 (2023), 613-636
Liouville results for fully nonlinear equations modeled on Hörmander vector fields: II. Carnot groups and Grushin geometries
Martino Bardi and Alessandro Goffi
Advances in Differential Equations, Volume 28, Number 7/8 (2023), 637-684
Dynamics of a class of extensible beams with degenerate and non-degenerate nonlocal damping
E.H. Gomes Tavares, M.A. Jorge Silva, V. Narciso, and A. Vicente
Advances in Differential Equations, Volume 28, Number 7/8 (2023), 685-752
Double-wall carbon nanotubes model with nonlinear localized damping: Asymptotic stability
M.L. Santos, D.S. Almeida Júnior, S.M.S. Cordeiro and R.F.C. Lobato
Advances in Differential Equations, Volume 28, Number 9/10 (2023), 753-777
Non-linear heat equation on the Hyperbolic space: Global existence and finite-time Blow-up
Debdip Ganguly, Debabrata Karmakar, and Saikat Mazumdar
Advances in Differential Equations, Volume 28, Number 9/10 (2023), 779-805
$\mathbb H^1$-random attractors for 2d stochastic convective Brinkman-Forchheimer equations in unbounded domains
Kush Kinra and Manil T. Mohan
Advances in Differential Equations, Volume 28, Number 9/10 (2023), 807-884
Erratum: A unifying approach to convergence of linear sampling type operators in Orlicz spaces
Gianluca Vinti and Luca Zampogni
Advances in Differential Equations, Volume 28, Number 9/10 (2023), 885-888
Global dynamics of a mosquito population suppression model with seasonal switching
Yining Chen, Yufeng Wang, Jianshe Yu, Bo Zheng, and Zhongcai Zhu
Advances in Differential Equations, Volume 28, Number 11/12 (2023), 889-920
Absence of collapse into persistent Dirac-type singularities in a Keller-Segel-Navier-Stokes system involving local sensing
Michael Winkler
Advances in Differential Equations, Volume 28, Number 11/12 (2023), 921-952
Well-posedness and stability for an abstract evolution equation with history memory and time delay in Hilbert space
Houria Chellaoua, Yamna Boukhatem, and Baowei Feng
Advances in Differential Equations, Volume 28, Number 11/12 (2023), 953-980
Multiple bump solutions to logarithmic scalar field equations
Zhi-Qiang Wang, Chengxiang Zhang, and Zhitao Zhang
Advances in Differential Equations, Volume 28, Number 11/12 (2023), 981-1036

Copyright © 2024 Khayyam Publishing, Inc.